MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE
Model Number 8414450
Medical Device Problem Codes Device Alarm System (1012); Device Difficult to Program or Calibrate (1496); No Fail-Safe Mechanism (2990)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : on-going.
 
Event or Problem Description
It was reported that during ventilation of a patient with chronic obstructive pulmonary disease the device displayed the alarm message "device failure 54.0001".Reportedly, the user was unable to eliminate the alarm and the device could not be used.The device was replaced.It was reported that the patient's body function and the patient's treatment process were impaired.
 
Additional Manufacturer Narrative
The affected device was examined onsite by the dräger service and the log file was provided for further investigation.Based on the analysis of the log file the reported device failure 54.0001 could be confirmed.The device failure 54.0001 indicates a deviation of the auxiliary alarm system.This system is automatically and periodically tested by the safety software of the device.In case of a detected deviation, the corresponding alarm will be raised.The ventilation and monitoring functions of the device are not affected by this issue and continue as set.The device reacted as specified to the detected deviation.The faulty components were replaced by the dräger service, and the device was tested and confirmed to be operating as per manufacturer´s specification.Based on the available information, we do not consider the case to be reportable, as neither a death nor a serious deterioration in the patient's state of health occurred and this is not to be expected in the event of a recurrence.
 
Event or Problem Description
It was reported that during ventilation of a patient with chronic obstructive pulmonary disease the device displayed the alarm message "device failure 54.0001".Reportedly, the user was unable to eliminate the alarm and the device could not be used.The device was replaced.It was reported that the patient's body function and the patient's treatment process were impaired.Additional information: other than initially reported, it was determined during further communication with the customer that the reported event caused no health consequences to the patient.

Brand Name
SAVINA
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key19201071
Report Number9611500-2024-00185
Device Sequence Number18124573
Product Code CBK
UDI-Device Identifier04048675016403
UDI-Public(01)04048675016403(11)230117(17)250701(93)8414450-50
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414450
Device Catalogue Number8414450
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown